Volume 23, Number 4, October-December 2017
|Page(s)||1473 - 1498|
|Published online||06 September 2017|
Controllability of a 2 × 2 parabolic system by one force with space-dependent coupling term of order one∗
Laboratoire de Mathématiques de Besançon UMR CNRS 6623, Université de Franche-Comté, 16 route de Gray, 25030 Besançon cedex, France.
Received: 9 July 2015
Revised: 5 March 2016
Accepted: 14 September 2016
This paper is devoted to the controllability of linear systems of two coupled parabolic equations when the coupling involves a space dependent first order term. This system is set on an bounded interval I ⊂⊂ R, and the first equation is controlled by a force supported in a subinterval of I or on the boundary. In the case where the intersection of the coupling and control domains is nonempty, we prove null controllability at any time. Otherwise, we provide a minimal time for null controllability. Finally we give a necessary and sufficient condition for the approximate controllability. The main technical tool for obtaining these results is the moment method.
Mathematics Subject Classification: 93B05 / 93B07
Key words: Controllability / observability / moment method / parabolic systems
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.